Research

Five types of blow-up in a semilinear fourth-order reaction-diffusion equation: an analytic-numerical approach


Reference:

Galaktionov, V. A., 2009. Five types of blow-up in a semilinear fourth-order reaction-diffusion equation: an analytic-numerical approach. Nonlinearity, 22 (7), pp. 1695-1741.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1088/0951-7715/22/7/012

Details

Item Type Articles
CreatorsGalaktionov, V. A.
DOI10.1088/0951-7715/22/7/012
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code14718

Export

Actions (login required)

View Item